# SDR DALA13054421505

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 96,826 hours, 18,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR BULKHEAD FITTING AREA THE LOWEST FASTENER FOUND CRACK AT FAILSAFE STRAP AT 5"0 CLOCK POSITION. REPAIRED IAW ERA 515823-14AD.
